# SDR DALA2023062305083

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 22 BTW STA 411-413 AT PAX COMPARTMENT. (CPAX). SUMMARY OF NRC 00467: CORROSION LEVEL2. SEAT TRACK RBL 22 BTW STA 411-413 WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1. (LP #2830244)
